# SDR ASAA2023040543181

- Difficulty date: April 5, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 40,779 hours, 11,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING AND SLIDE EXTERNAL EMERGENCY LIGHTS INOP. GROUNDED - YES. REMOVED AND REPLACED AND OP CHECKED GOOD BATTERY PACKS FOR LEFT OVERWING AND SLIDE LIGHTS IAW B737-800 AMM 33-51-06-960-805.
